# SDR 07FDEA03224

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,164 hours, 19,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORRODED LONGERON BETWEEN FRAME 11-15A, CABIN FLOOR STRUCTURE.  INSTALLATION OF NEW LONGERON IAW SRM 53-12-15 / FIG 207.
